# SDR ASAA2014080208741

- Difficulty date: August 2, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,879 hours, 9,085 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Malfunctioned
- Location: Nr 2 Hmu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NR 2 ENGINE VALVE CLOSED LIGHT ILLUMINATED BRIGHT BLUE ON CLIMBOUT ALL ENG INDICATIONS NORMAL.  LIGHT REMAINED ON FOR 2 HRS THEN WENT OUT.  ENGINE VALVE LIGHT RETURNED 30 MIN LATER AND REMAINED ON.  ACFT GROUNDED.  REPLACED HPSOV SWITCH IAW AMM 73-21-09-000/400-801-F00.  OPS NORMAL.
